April-May '02 | briefing | mail | don't say this | flakers' jargon | flaker creativity | articles | other places | archives | send mail | ed dewke | legal stuff | order | search | 2001 Ed Dewke

Flexural P on the Genitals
from Joe S.

Ed:  I really like your FlakeHQ web site.  Thanks for providing us with so much information.  It is really encouraging to hear the words of wisdom and strength of other sufferers.  I have only mild conditions that come and go fairly quickly, but the genital area is typically the greatest problem for me.  It has typically been mild there most of the time or even nonexistent for the past 2-3 years, but my current episode is the absolute worst I have ever had it in this area (only two very little scale-like areas but the just red all over).  It is really the only area that leads to me being depressed, as I am usually a very happy person.  I can take the rest. 

Anyway, I see in a post you say you use Westcort in this area.  I have never really used any steroids except Hydrocortisone 1% here, and not for very long.  I am currently using Dovonex cream with some Vaseline but not much happening after 3 months.  On the plus side, it doesn't flake, but it is very red and burns at times.  Anyway, is Westcort safe to try for like 10 days or so here?  I am going to see the Derm in 2 weeks and I would like to ask him to try it. 

Again, thanks for all your work on this web page.  It allows for people with psoriasis to connect to others, as I don't know anyone immediately that has it and it.  It can be lonely at times since few understand it.  Thanks, -Joe

*****

Ed’s Response:  It sounds, Joe, like you have the same kind of P I do in the groin.  Ask your doc if what you have is "inverse" (a.k.a. flexural) P.  I'd seek his opinion on whether or not it's safe to try Westcort for 10 consecutive days.  I use it until the burning/itching stops.  Often, if I apply it at night, I have a great next day or two.  I don't think I've ever had to put it on more than 2 days in a row.  Of course, I've not tried to make the red flexural lesions disappear, I've just tried to stop the burning/itching.  Good luck and let me know how it turns out.  -Ed

This Month's Mail | Archives

www.flakehq.com